# SDR CALA0300608

- Difficulty date: October 19, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 53,109 hours, 28,829 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99259890001
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN FLIGHT DECK. REMOVED AND REPLACED OVEN.
